# SDR SWAA2022041161687

- Difficulty date: December 9, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 40,239 hours, 23,909 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Corroded
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FSD MOPSILL INNER CHORD AT BS 328 RBL 56 WL 208 / REMOVED AND REPLACED FSD MOPSILL I.A.W BOEING DWG 141A8310; 141A0631 AND SRM 51-40-02-0G-0.
